Search the site

Volume 29, number 1 (2017)

Previous: volume 28, number 3 (2016) Next: volume 29, number 2 (2017) Up: volume list

Alexander Gorodnik; Shirali Kadyrov
Diophantine approximation with restricted numerators and denominators on semisimple groups
p. 1-28 Details
Timothy All; Bradley Waller
On a construction of $C^1(\mathbb{Z}_p)$ functionals from $\mathbb{Z}_p$-extensions of algebraic number fields
p. 29-50 Details
Charlotte Euvrard
Majoration explicite sur le nombre de coefficients suffisants pour déterminer une fonction $L$
(Explicit bound to distinguish two $L$-functions)
p. 51-83 Details
Davide Lombardo
Pink-type results for general subgroups of $\operatorname{SL}_2(\mathbb{Z}_\ell )^n$
p. 85-127 Details
Aminata Keita
Continued fractions and Parametric geometry of numbers
p. 129-135 Details
Hui June Zhu
On a theorem of Ax and Katz
p. 137-150 Details
Joseph H. Silverman
Arithmetic and Dynamical Degrees on Abelian Varieties
p. 151-167 Details
Oleksiy Klurman; Marc Munsch
Distribution of factorials modulo $p$
p. 169-177 Details
Denis Koleda
On the density function of the distribution of real algebraic numbers
p. 179-200 Details
Mohamed Ayad; Rachid Bouchenna; Omar Kihel
Indices in a Number Field
p. 201-216 Details
Yoshiyasu Ozeki
Lattices in potentially semi-stable representations and weak $(\varphi ,\hat{G})$-modules
p. 217-241 Details
Ha Thanh Nguyen Tran
The size function for quadratic extensions of complex quadratic fields
p. 243-259 Details
Niels Lindner
Density of quasismooth hypersurfaces in simplicial toric varieties
p. 261-288 Details
Steffen Löbrich
A Gap in the Spectrum of the Faltings Height
p. 289-305 Details
Jérôme Von Buhren
Borne de hauteur semi-effective pour le problème de Mordell–Lang dans une variété abélienne
p. 307-320 Details
Juliusz Brzeziński
Corrigendum to “On traces of the Brandt-Eichler matrices”
p. 321-325 Details
Previous: volume 28, number 3 (2016) Next: volume 29, number 2 (2017) Up: volume list